International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part D

Construction of Gaussian Diophantine triples with the property D (25)


Author(s): P Saranya and G Janaki

Abstract: We search for Gaussian Diophantine triples with the property D(25) and we present 11 general sets of Gaussian Diophantine triples with the property D(25).

Pages: 301-302 | Views: 554 | Downloads: 29

Download Full Article: Click Here
How to cite this article:
P Saranya and G Janaki. Construction of Gaussian Diophantine triples with the property D (25). International Journal of Statistics and Applied Mathematics. 2017; 2(6): 301-302.
Call for book chapter
International Journal of Statistics and Applied Mathematics